# SDR CALA2024080200351

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 38,406 hours, 14,072 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 795428
- Condition: Faulty
- Location: Zone 143
- Part time: 71,218 hours, 25,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS VACUM INOP ALL OTHER FUNCTIONS OK REQUEST MEL.  MEL APPROVED COMPLIED WITH MEL.   DURING REMOVAL OF LAV VACUUM, FOUND TORN COUPLING VENT LINE UPON REMOVAL.   REMOVED AND REPLACED VACUUM BLOWER REF AMM 38-32-05-400-801 UP TO STEP G. UNABLE TO ACCOMPLSHIED OPS CHECK DUE TO BROKEN DUCT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1518209  SN OFF 5428 BLOWER, VACUUM,  OFF 99-3832-9-0006 5428 ON 99-3832-9-0006 6488 REPLACED VENT HOSE. COUPLING, REF MM38-32-05. IPC38-32-06-01. ALL LAVS FLUSH GOOD.PARTS USED:  29-3832-3-0010,QTY :1 PARTS USED: 29-3832-3-0010,QTY :1
